| Model Number |
SMD32 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Information (3190)
| Date of Event |
01/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device disposition unknown.
Event or Problem Description
The manufacturer was informed on this event through the device tracking team.Per the information reported in the patient implant form, on (b)(6) 2020 a patient received a memo 3d #32 in mitral position.The device was explanted intraoperatively.No other information is presently available.No complaint has been received from the site regarding this event.
Additional Manufacturer Narrative
Fields updated: b4, b5, g4, g7, h1, h2, h3, h6.Based on the additional information received, no allegation of a device malfunction was reported and the root cause of the intra-operative explant can be reasonably attributed to patient factors that precluded adequate repair with an annuloplasty ring, in line with livanova's clinical experience.As such, the event is not related to a deficiency of the device and, therefore, no further investigation is warranted at this time.H3 other text : device discarded.
Event or Problem Description
The manufacturer was informed on this event through the device tracking team.Per the information reported in the patient implant form, on (b)(6) 2020 a patient received a memo 3d #32 in mitral position.The device was explanted intraoperatively.No complaint has been received from the site regarding this event.Per additional information received, it was confirmed that the ring was explanted intraoperatively due to a failed repair, thus the procedure was converted from a valve repair to a valve replacement.The ring was discarded.As confirmed by the operative note received, after the attempted repair 'the anterior leaflet prolapse was now quite evident and the valve required replacement'.The patient was not adversely impacted by the event based on the report received.